MathSciNet Relay Station
MathSciNet bibliographic data
MR589650 35H05 (58G05)
Métivier, Guy Une classe d'opérateurs non hypoelliptiques analytiques. (French) Indiana Univ. Math. J. 29 (1980), no. 6, 823–860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement